# SDR AALA980457

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HORIZONTAL WEB CRACKED AT STA 1255 RBL 27 TO RBL 33.  INSTALLED DOUBLER PER ESO 11697 DATED 2-19-98.  TST:  54,870.3 HOURS.  CYCLES:  33,161.  (X)
